MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8415000
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while on a patient the display turned red, then shutdown.The ventilator is reported to have kept working.There was not reported patient injury.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
The affected device including its log file were examined onsite by biomed, and the log file was made available for further investigation at the manufacturer¿s site.Based on the device examination and the log file analysis, it was not possible to confirm the reported cockpit malfunction.The log file does not contain any entry indicating a shutdown of the cockpit.On the reported date of event, june 27, 2025, the device was in operation between 04:55 pm and 07:59 pm.During that period, the log entries show, that the user regularly interacted with the device and muted alarms when they occurred.At 07:59 pm the device was switched to standby and shut down via user interface as it is intended.Nevertheless, based on the provided information it cannot be excluded that a temporary malfunction of the cockpit screen had happened e.G., most likely cause by an impaired lvds cable or cable connection (between the basis-boards and the display).It was therefore recommended to preventively replace the lvds cable.A faulty lvds cable (between the basis-boards and the display) can cause the display to appear blank, red or with lines.The running ventilation is not affected by a cockpit failure like reboot, no boot, red tint, black screen or flickering screen and affects only its display.Safety relevant ventilation parameters are displayed in the supplemental oled-display and the user can see the on-going ventilation.Monitoring functions and the user interface of the cockpit, however, are not available.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
INFINITY ACS WORKSTATION NC
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key22802165
Report Number9611500-2025-00448
Device Sequence Number15691041
Product Code CBK
UDI-Device Identifier04048675250418
UDI-Public(01)04048675250418(11)180424(17)181002(93)8417400-16
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8415000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown